Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Optimal Recovery of n-Linear Functionals According to Linear Information
 
 
Title: Optimal Recovery of n-Linear Functionals According to Linear Information
Author: Babenko, V. F.
Gun’ko, M. S.
Rudenko, A. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 66 (2014) nr. 7 pages 986-993
Year: 2014
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands